Kyprianou, A. E. and Pardo, J. C., 2012. An optimal stopping problem for fragmentation processes. Stochastic Processes and their Applications, 122 (4), pp. 1210-1225.
This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author
In this article we consider a toy example of an optimal stopping problem driven by fragmentation processes. We show that one can work with the concept of stopping lines to formulate the notion of an optimal stopping problem and moreover, to reduce it to a classical optimal stopping problem for a generalized Ornstein-Uhlenbeck process associated with Bertoin's tagged fragment. We go on to solve the latter using a classical verification technique thanks to the application of aspects of the modern theory of integrated exponential Lévy processes.
|Item Type ||Articles|
|Creators||Kyprianou, A. E.and Pardo, J. C.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)